Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Neuropathy
Sep 7, 2005

Hello Dr. Henry I have had difficulty with neuropathy in my feet for a few years. We have tried to not use d4t and ddi. However, I think the pain may be here to stay. I have tried neurotin. But, it seems no matter what dose it didn't help. So, I guess I want to ask what you think? Is there some approach I should try. Also, is there anything out there on the horizon to help treat this. Thanks Neal

Response from Dr. Henry

Amitryptiline, Cymbalta, topical lidocaine or capsaicin,N-acetyl carnitine, acupuncture, pain clinic referral--all can unpredictably be helpful in differnet patients. KH



Previous
Phosphatidylcholine injections for lipomas and other fat deposits
Next
HIV Hudson County asking about Sculptra

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement